# SDR 96FDEA00808

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN SKIN LAP FROM STA 680 TO 685 AT STR 14R.  CUT OUT CORRODED SKIN BEHIND LAPPED SKIN AND INSTALLED REPAIR PER SRM 53-30-03.
